You must Sign In to post a response.
  • Category: Dermatology

    Will Betnovate N on burn marks clear my skin ?


    Searching for a solution to heal wax burns? Find advice from experts on this page.

    I am 18 years,female. I have suffered from a horrible katori wax 13 days earlier. At that time my upper skin got burnt and skin got red colored and now my upperlip is black in color. It is looking like a moustache. I am very tensed. The wound has healed but the mark is still there. Can you tell me whether Betnovate-N will work on my skin? How much time will it take? Will these burn black spots come back by using this cream? Someone told me that this grows hairs on face.
    Can you advise me whether to use this tube or not?
    Experts: do respond.
  • #139446
    Betnovate N is a cream laced with the steroid and as such its application in the initial days would give you an impression that there is improvement in the condition and later your condition may deteriorate.
    You must consult a dermatologist for the proper redressal of your problem. However, you may do the following things in order to get rid of black spots.
    1) Take abundant amount of Salads containing carrots, tomatoes and cucumber and the combination of these raw fruits contain Vitamin A and C very useful for the enhancement of body resistance and at the same time this concoction will flush out the impurities of blood.
    2) Neem is anti- bacterial and and anti fungal in nature and hence regular consumption of four leaves of Neem in the empty stomach will improve your skin condition.
    3) Step up water - intake to the tune of three liters. This will eliminate the constipation problem if any and as such removal of toxins from the body system will help you to have healthy - skin.
    4) Avoid spicy and oily foods.
    5) Make a paste of Haldi, Neem and Tulasi and apply the same on the affected part for at least twenty minutes and finally rinse it. This should be carried out twice daily. This paste would take care of all the prevailing skin disorder.

  • #139448
    Betnovate N is a steroid drug and should be used only after consulting dermatologist. Long term application of steroids on face will result in lots of side effects and make your facial skin thin resulting in acne. As long as you will use it, you will notice that rashes are disappearing gradually and once you stop it, rashes will abruptly reappear on your face.

    Thus, I recommend you not to use it without consulting dermatologist. However you can effectively reduce rashes and gradually diminish them from your skin above upper lip by using home remedies. Home remedies mentioned below not only are effective but also are free of side effects.

    Home remedies to clear your skin from rashes are:-
    1) Apply an ice cube daily twice on your skin.
    2) Apply vitamin E oil on your affected area. Leaving it overnight will benefit more. You can get vitamin E capsules easily. Just pierce hole in them and squeeze oil from them and apply this oil evenly on your rashes.
    3) Apply lemon juice with cotton ball on your skin. Citric acid present in lemon will lighten the rashes and within few days your skin will return back to normal color.
    4) Do gentle scrubbing on your rashes. Harsh scrubbing will not allow skin to heal. Gentle daily scrubbing for a few minutes will remove the burnt skin and your original skin color will reappear.

  • #139495
    Betnovet-N doesn't work on burn marks. Its application is for different purpose. You must consult a dermatologist for clearing the burn-mark. Don't go for any so-called 'desi' medicine. However, only one thing I can say that it will be a time-consuming process to clear the burn-mark by medication.
    Caution: Explosive. Handle with care.


  • Sign In to post your comments